# SDR 9507459873

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bungee
- Condition: Out Of Adjust
- Location: Lt Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR DOOR DID NOT CLOSE ON GEAR RETRACTION AFTER DEPARTURE.  FLIGHT RETURNED TO MSY AND LANDED WITHOUT INCIDENT.  ADJUSTED LEFT NOSE GEAR DOOR BUNGEE BY LENGTHENING 1/2 TURN.  OPERATIONAL CHECK OK ON DOOR CYCLE.  AIRCRAFT RETURNED TO SERVICE.
